# SDR 95ZZZX1479

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800MAE647
- Condition: Cracked
- Location: Fs 332.1 S10r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED STA 332.1, RT IOR.  REPLACED STRINGER PER SRM 51-10-2.
